Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower stomach ache, mood swings, backpain, sleepiness, nausea. Reason?

i feel as if the my lower stomach keeps tightening up normally with cramps im in pain but from this im not, also im very moody, my back is killing me and i would like to bite the head off of a stick of chalk! i cant stand the smell of mustard, every sent is stronger, im falling asleep while driving in daylight, and i feel like im starving then i get nauseous what can is be?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the available descripton an assessment of your problem is not possible. Cramps in lowrer stomach could be due to several reasons such as gastri derangements, indigestion or colon problems. Back pain is supposd to be trreated byan expert symptomatically. Smell of things such as mustrd shows your disorientation towards facts, means you are becoming introvert more and more. faling asleep during day is due to lazyness arising out of inactivity. Nausea and starvation also could be due to inactivity. Your problems or symptoms also relate yourself to somatoform disorder which is associated with nurosis.

You need to consult a psychiatrist for further advice.Get well soon
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor